Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18161
Title: Proof of s-t curve appearing S shape based on one-dimensional consolidation theory
Authors: Mei, GX
Zai, JM
Yin, ZZ
Zhao, WB
Yin, JH 
Keywords: Consolidation theory
Linear loading
S-t curve
Issue Date: 2004
Publisher: 岩土力學編輯部
Source: 岩土力學 (Rock and soil mechanics), 2004, v. 25, no. 1, p. 20-22 How to cite?
Journal: 岩土力學 (Rock and soil mechanics) 
Abstract: Based on one-dimensional consolidation theory, that the settlement-time curve appears S shape under linear loading or nearly linear loading is proved strictly.
URI: http://hdl.handle.net/10397/18161
ISSN: 1000-7598
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
6
Last month
0
Citations as of Nov 17, 2017

Page view(s)

51
Last Week
3
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.